# SDR 99ZZZX4219

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5040Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0347
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 646657
- Condition: Separated
- Location: Nr 2 Cylinder
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING THE COURSE OF NORMAL FLIGHT, THE PILOT NOTICED RIGHT ENGINE RUNNING ROUGH WITH A DROP IN ITS MANIFOLD PRESSURE. THE AIRCRAFT LANDED WITHOUT EVENT.  MAINTENANCE WAS ABLE TO DETERMINE THAT THE NR 2 CYLINDER HEAD HAD SEPARATED FROM THE BARREL OF THE CYLINDER.  THE DAMAGE WAS CONFINED TO THE CYLINDER, THE UPPER DECK LINES, INJECTOR LINES, INTAKE AND EXHAUST PIPES WERE ALL UNDAMAGED.
